RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sevast'yanov, Evgenii Alexandrovich

Statistics Math-Net.Ru
Total publications: 29
Scientific articles: 27
Presentations: 1

Number of views:
This page:1404
Abstract pages:6859
Full texts:1966
References:707
E-mail:

http://www.mathnet.ru/eng/person8500
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/192577

Publications in Math-Net.Ru
2017
1. E. A. Sevast'yanov, “On zeros of functions rapidly growing in generalized Bergman spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 2017, 11,  46–59  mathnet; Russian Math. (Iz. VUZ), 61:11 (2017), 40–52  isi  scopus
2. E. A. Sevast'yanov, “Mean Oscillation Modulus and Number-Theoretic Grid Quadrature Formulas”, Mat. Zametki, 101:2 (2017),  262–285  mathnet  mathscinet  elib; Math. Notes, 101:2 (2017), 320–340  isi  scopus
2016
3. E. A. Sevast'yanov, I. Yu. Yakupov, “Estimates of the Averaged Sums of Fractional Parts”, Mat. Zametki, 99:2 (2016),  298–308  mathnet  mathscinet  elib; Math. Notes, 99:2 (2016), 320–329  isi  scopus
2013
4. E. A. Sevast'yanov, A. A. Dolgoborodov, “Zeros of Functions in Weighted Spaces with Mixed Norm”, Mat. Zametki, 94:2 (2013),  279–294  mathnet  mathscinet  zmath  elib; Math. Notes, 94:2 (2013), 266–280  isi  elib  scopus
2011
5. A. A. Dolgoborodov, E. A. Sevast'yanov, “Extremal properties of sequences of zeros of analytic functions in spaces with mixed norm”, Mat. Sb., 202:8 (2011),  3–20  mathnet  mathscinet  zmath  elib; Sb. Math., 202:8 (2011), 1085–1103  isi  scopus
2009
6. E. A. Sevast'yanov, A. A. Dolgoborodov, “On the Distribution of Zeros of Functions from Weighted Bergman Spaces”, Mat. Zametki, 86:1 (2009),  95–109  mathnet  mathscinet  zmath; Math. Notes, 86:1 (2009), 93–106  isi  scopus
2008
7. E. A. Sevast'yanov, E. Kh. Sadekova, “Snakes as an apparatus for approximating functions in the Hausdorff metric”, Mat. Sb., 199:1 (2008),  101–132  mathnet  mathscinet  zmath  elib; Sb. Math., 199:1 (2008), 99–130  isi  elib  scopus
1999
8. E. P. Dolzhenko, E. A. Sevast'yanov, “Approximations with a sign-sensitive weight. Stability, applications to the theory of snakes and Hausdorff approximations”, Izv. RAN. Ser. Mat., 63:3 (1999),  77–118  mathnet  mathscinet  zmath; Izv. Math., 63:3 (1999), 495–534  isi  scopus
1998
9. E. P. Dolzhenko, E. A. Sevast'yanov, “Approximations with a sign-sensitive weight: existence and uniqueness theorems”, Izv. RAN. Ser. Mat., 62:6 (1998),  59–102  mathnet  mathscinet  zmath; Izv. Math., 62:6 (1998), 1127–1168  isi  scopus
1997
10. E. A. Sevast'yanov, “Haar problem for sign-sensitive approximations”, Mat. Sb., 188:2 (1997),  95–128  mathnet  mathscinet  zmath; Sb. Math., 188:2 (1997), 265–297  isi  scopus
1994
11. E. P. Dolzhenko, E. A. Sevast'yanov, “Metric spaces of semicontinuous functions”, Mat. Zametki, 55:3 (1994),  48–58  mathnet  mathscinet  zmath; Math. Notes, 55:3 (1994), 271–276  isi
1985
12. E. A. Sevast'yanov, “On an estimate for the smallness of sets of points of nondifferentiability of functions as related to the degree of approximation by rational functions”, Izv. Akad. Nauk SSSR Ser. Mat., 49:2 (1985),  369–392  mathnet  mathscinet  zmath; Math. USSR-Izv., 26:2 (1986), 347–369
1983
13. A. N. Zhdanov, E. A. Sevast'yanov, “Approximation and differential properties of measurable sets”, Mat. Sb. (N.S.), 121(163):3(7) (1983),  403–422  mathnet  mathscinet  zmath; Math. USSR-Sb., 49:2 (1984), 401–418
1982
14. E. A. Sevast'yanov, “Mean modulus of oscillation and piecewise monotone approximation”, Mat. Zametki, 31:6 (1982),  867–876  mathnet  mathscinet  zmath; Math. Notes, 31:6 (1982), 438–443  isi
1981
15. E. A. Sevast'yanov, “On multidimensional variations of functions”, Dokl. Akad. Nauk SSSR, 258:1 (1981),  34–37  mathnet  mathscinet  zmath
16. E. A. Sevast'yanov, “On uniform approximation of functions by Fourier sums”, Mat. Sb. (N.S.), 114(156):4 (1981),  583–610  mathnet  mathscinet  zmath; Math. USSR-Sb., 42:4 (1982), 515–538
1980
17. E. A. Sevast'yanov, “The degree of rational approximation of functions and their differentiability”, Izv. Akad. Nauk SSSR Ser. Mat., 44:6 (1980),  1410–1416  mathnet  mathscinet  zmath; Math. USSR-Izv., 17:3 (1981), 595–600  isi
1979
18. E. A. Sevast'yanov, “Best piecewise-monotone approximation and the Banach indicatrix”, Mat. Zametki, 26:1 (1979),  77–87  mathnet  mathscinet  zmath; Math. Notes, 26:1 (1979), 528–535  isi
1978
19. E. P. Dolzhenko, E. A. Sevast'yanov, “On the dependence of properties of functions on their degree of approximation by polynomials”, Izv. Akad. Nauk SSSR Ser. Mat., 42:2 (1978),  270–304  mathnet  mathscinet  zmath; Math. USSR-Izv., 12:2 (1978), 255–288
20. E. A. Sevast'yanov, “Rational approximation and absolute convergence of Fourier series”, Mat. Sb. (N.S.), 107(149):2(10) (1978),  227–244  mathnet  mathscinet  zmath; Math. USSR-Sb., 35:4 (1979), 509–525  isi
1976
21. E. P. Dolzhenko, E. A. Sevast'yanov, “On approximations of functions in the Hausdorff metric”, Dokl. Akad. Nauk SSSR, 226:4 (1976),  768–770  mathnet  mathscinet  zmath
22. E. A. Sevast'yanov, “Piecewise-monotonic and rational approximations and uniform convergence of Fourier series”, Mat. Zametki, 20:4 (1976),  619–624  mathnet  mathscinet  zmath; Math. Notes, 20:4 (1976), 904–907
23. E. P. Dolzhenko, E. A. Sevast'yanov, “Approximations of functions in the Hausdorff metric by piecewise monotonic (in particular, rational) functions”, Mat. Sb. (N.S.), 101(143):4(12) (1976),  508–541  mathnet  mathscinet  zmath; Math. USSR-Sb., 30:4 (1976), 449–477  isi
1974
24. E. A. Sevast'yanov, “Uniform approximations by piecewise monotone functions and some of their applications to $\Phi$-variations and Fourier series”, Dokl. Akad. Nauk SSSR, 217:1 (1974),  27–30  mathnet  mathscinet  zmath
25. E. P. Dolzhenko, E. A. Sevast'yanov, “Approximation by rational functions in integral metrics and differentiability in the mean”, Mat. Zametki, 16:5 (1974),  801–811  mathnet  mathscinet  zmath; Math. Notes, 16:5 (1974), 1072–1078
26. E. A. Sevast'yanov, “Dependence of differential properties of a function on the speed of its rational approximations in the metrics of $L_p$”, Mat. Zametki, 15:1 (1974),  79–90  mathnet  mathscinet  zmath; Math. Notes, 15:1 (1974), 43–49
1973
27. E. A. Sevast'yanov, “Some estimates of derivatives of rational functions in integral metrics”, Mat. Zametki, 13:4 (1973),  499–510  mathnet  mathscinet  zmath; Math. Notes, 13:4 (1973), 303–309

2013
28. E. A. Sevast'yanov, A. A. Dolgoborodov, “Letter to the Editor”, Mat. Zametki, 94:2 (2013),  317–320  mathnet  mathscinet  zmath  elib; Math. Notes, 94:2 (2013), 301–304  isi  elib  scopus
1995
29. A. G. Vitushkin, A. A. Gonchar, S. M. Nikol'skii, E. A. Sevast'yanov, S. B. Stechkin, P. L. Ul'yanov, “Evgenii Prokof'evich Dolzhenko (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 50:1(301) (1995),  217–218  mathnet  mathscinet; Russian Math. Surveys, 50:1 (1995), 227–229  isi

Presentations in Math-Net.Ru
1. $L_p$-отклонения числовых последовательностей в задачах численного интегрирования
E. A. Sevast'yanov
International conference on Function Spaces and Approximation Theory dedicated to the 110th anniversary of S. M. Nikol'skii
May 29, 2015 16:40

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019